Integrable vector evolution equations admitting zeroth-order conserved densities

Author: Balakhnev M.  

Publisher: Springer Publishing Company

ISSN: 0040-5779

Source: Theoretical and Mathematical Physics, Vol.164, Iss.2, 2010-08, pp. : 1002-1007

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

In the symmetry approach framework, we solve the problem of classifying third-order integrable vector evolution equations that have zeroth-order conserved densities. We obtain the complete list of nine equations of this form. Two equations in the list were previously unknown. We find auto-Bäcklund transformations for the new equations.